It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Asthma Board Index
Board Index > Asthma | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1Showing 1 - 5 of 5 for prednisone withdrawal anxiety. (0.005 seconds)


... I'm tiny, and therefore my body is very sensitive to all medications, even inhaled steroids. So the last time I was on pred, I was on 60mg for 5 days, & going off of it was terrible, even if it was just for a day. I was very dizzy, weak, nauseous, sweating & just all over sick! We called the nurse & they said 2 things. One I must be more sensitive to medication than... (7 replies)
... I have a question for anyone out there who's experienced prednisone withdrawal. I've taken prednisone in past with no problems. However this time, I experienced very severe withdrawal symptoms. I was on 70 mg. prednisone, titrating down by 10 mg. ... (7 replies)
... stress symptoms than before. Your body gets easily acclimated to a dose, then needs more or starts to withdraw. The withdrawal symptoms can be very stressful and feel like sheer panic, thus plummeting you into a vicious cycle. ... (7 replies)

... Thankyou guys for replying to my post. In the past I have always had prednisone prescribed so that that the dosage was gradually tapered off by 10mg. I just don't know about this doctor and he has asthma himself. ... (6 replies)
... pped the nebulizers. However, I'm currently not on nebulizers. The shakey breathing started about three days after I finally got off prednisone. Could this be prednisone withdrawal or something else? ... (4 replies)




Pages: 1

All times are GMT -7. The time now is 11:02 AM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!